Should I be concerned if..

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis

Should I be concerned if..

Postby Bender » Fri Jan 20, 2012 9:31 am

Hey guys, I had my first Tysabri infusion last Wednesday with no steroid or weird reactions or anything. (it actually went quickly and smoothly, so I was glad about that) and I was feeling great the first few days. My balance had improved by that night by the next morning I wasn't missing words, my vision improved in unexpected ways. Then yesterday when I woke up, my initial MS symptom (the one that led to my diagnosis), double vision through the left side of my field of vision, was back with a vengeance.

My doctor says that since it is getting better and worse over the course of the day it is not likely a new flare up, but this is kind of ruining the 'high' I had been on since the Tysabri infusion. My balance remains good, and I have not been not coming up with words. Any thoughts? should I just chill out about it?

Also, on a related note. Dare I wear the eyepatch in public?
User avatar
Bender
Family Elder
 
Posts: 105
Joined: Tue Oct 26, 2010 3:00 pm

Advertisement

Re: Should I be concerned if..

Postby LR1234 » Fri Jan 20, 2012 4:33 pm

Sorry to hear of whats happened:( I hope you get over this blip soon.
I haven't had the guts to wear the eye patch in public when I had ON but I did tape cotton wool to the inside of my sunglasses over one eye. (no-one could see I had it covered then)
LR1234
Family Elder
 
Posts: 1503
Joined: Wed Feb 11, 2009 4:00 pm
Location: California


Return to Tysabri (Antegren or Natalizumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service